# SDR EISA99157

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED OUT.  REMOVED AND REPLACED FLAP INDICATOR.  OPS CHECK GOOD PER MM CHAPTER 27.  (M)
